Skip to Main content Skip to Navigation


...
hal-01939854v1  Journal articles
M. AzaïezF. Ben BelgacemJ. Casado-DíazT. Chacón RebolloF. Murat. A New Algorithm of Proper Generalized Decomposition for Parametric Symmetric Elliptic Problems
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2018, 50 (5), pp.5426-5445
hal-01877665v1  Conference papers
Jean-Paul GauthierM. SigalottiUgo BoscainAndrei A. Agrachev. A note on time-zero controllability and density of orbits for quantum systems.
56th IEEE Conference on Decision and Control, Dec 2017, Melbourne, Australia
...
hal-02964476v1  Journal articles
Thierry GallayDidier Smets. On the linear stability of vortex columns in the energy space
Journal of Mathematical Fluid Mechanics, Springer Verlag, 2019, 21 (4), pp.48. ⟨10.1007/s00021-019-0453-2⟩
hal-02083803v1  Journal articles
Yves Capdeboscq. Homogenization of a diffusion equation with drift
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 1998, 327 (9), pp.807--812. ⟨10.1016/S0764-4442(99)80109-8⟩
...
tel-01919793v1  Theses
Chaoyu Quan. Mathematical methods for implicit solvation models in quantum chemistry
Mathematical Physics [math-ph]. Université Pierre et Marie Curie - Paris VI; Rheinisch-westfälische technische Hochschule (Aix-la-Chapelle, Allemagne), 2017. English. ⟨NNT : 2017PA066587⟩
...
hal-02427825v1  Journal articles
Jeongho KimBenoît PerthameDelphine Salort. Fast voltage dynamics of voltage-conductance models for neural networks
Boletim da Sociedade Brasileira de Matemática / Bulletin of the Brazilian Mathematical Society, Springer Verlag, In press
...
hal-00139601v1  Journal articles
Philippe HelluyFrederic GolayJean-Paul CaltagironePierre LubinStephane Vincent et al.  Numerical simulation of wave breaking
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2005, 39 (3), pp.591-607
hal-00697431v1  Journal articles
Benjamin BoutinFrédéric CoquelPhilippe G. Lefloch. Coupling techniques for nonlinear hyperbolic equations. III. Well-balanced approximation of thick interfaces
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2013, 51 (2), pp.1108-1133. ⟨10.1137/120865768⟩
...
hal-01166411v2  Journal articles
Yves AchdouThibaut Deheuvels. A Transmission Problem across a Fractal Self-similar Interface
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2016, 14 (2), pp.708-736. ⟨10.1137/15M1029497⟩
...
hal-00797642v1  Book sections
Monique DaugeChristine BernardiMartin CostabelVivette Girault. On Friedrichs constant and Horgan-Payne angle for LBB condition
Monografías Matemáticas García de Galdeano, pp.222, 2014, Twelfth International Conference Zaragoza-Pau on Mathematics, ISBN: 978-84-16028-35-1
...
hal-01215296v3  Journal articles
Christine BernardiMartin CostabelMonique DaugeVivette Girault. Continuity properties of the inf-sup constant for the divergence
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2016, 48 (2), pp.1250-1271. ⟨10.1137/15M1044989⟩
...
hal-00683556v2  Journal articles
Yannick PrivatEmmanuel TrélatEnrique Zuazua. Optimal location of controllers for the one-dimensional wave equation
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2013, 30 (6), pp.1097--1126. ⟨10.1016/j.anihpc.2012.11.005⟩
hal-00564176v1  Journal articles
Benjamin BoutinFrédéric CoquelPhilippe G. Lefloch. Coupling techniques for nonlinear hyperbolic equations. I. Self-similar diffusion for thin interfaces
Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Cambridge University Press (CUP), 2011, 141, pp.921-956. ⟨10.1017/S0308210510001459⟩
...
hal-00194810v1  Journal articles
Yves AchdouChristophe SabotNicoletta Tchou. Diffusion and propagation problems in some ramified domains with a fractal boundary
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2006, 40 (4), pp.623-652. ⟨10.1051/m2an:2006027⟩
hal-00018036v1  Journal articles
François MuratMarc BrianeG. Mokobodzki. A strange lower semi continuity result.
Journal of Functional Analysis, Elsevier, 2005, 227, pp.78-112